# SDR SWAA2024060775641

- Difficulty date: April 17, 2024
- Submitted: June 7, 2024
- Operation: Air carrier
- Aircraft: N8318F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36685
- Aircraft time: 38,855 hours, 18,136 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 380-400 Lbl 1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR STRUCTURE INTERCOASTAL CRACKED AT FASTENER HOLES BETWEEN STA 380-400 LBL 13.<[01] REMOVED AND REPLACED CRACKED INTERCOSTAL AT CABIN FLOOR STRUCTURE BETWEEN STA 380-400 LBL 13 AS PER SRM 51-40-02-0G-0.;[02] VERIFIED STEP 1
